# SDR YENA200405

- Difficulty date: January 23, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 8,703 hours, 3,409 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 1407
- Condition: Smoke
- Location: Seat
- Part time: 287 hours, 116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 10 & 11 AIRCRAFT RIGHT PLASTIC ODOR.  INVESTIGATED ODOR AND FOLLOWED PROCEDURE AS PER INFO NOTICE 2003-T050TR A.  FOUND SEAT ELECTRONIC BOX (SEB) AT POS 9E SUSPECT W/ELEC ODOR.  REMOVED AND REPLACED SEAT ELECTRONIC BOX AT 9E IAW LTV MM 23-39-00.  OPS CHECK OK.
